| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 5, 2010, no. 5-8


J. C. Aguilar
      Stable method for the heat equation based on Simpson's rule
      Int. Math. Forum, Vol. 5, 2010, no. 5-8, 199-204.

M. Krzywkowski
      Hat problem on the cycle C_4
      Int. Math. Forum, Vol. 5, 2010, no. 5-8, 205-212.

M. Amini
      Non commutative topology and local structure of Kac algebras
      Int. Math. Forum, Vol. 5, 2010, no. 5-8, 213-223.

Feng Li, Xiaojiang Guo
      Some contributions to perfect wrpp semigroups
      Int. Math. Forum, Vol. 5, 2010, no. 5-8, 225-235.

Z. Abbas, S. Vahdati, F. Ismail, A. Karimi Dizicheh
      Application of homotopy analysis method for linear integro-differential equations
      Int. Math. Forum, Vol. 5, 2010, no. 5-8, 237-249.

Xiaofeng Zhu, Yuanlan Zhou, Wenhui Yu
      Certain congruences on inverse semirings
      Int. Math. Forum, Vol. 5, 2010, no. 5-8, 251-258.

Xigou Zhang
      The distinguished involutions with a-value \leq 3 in the affine Weyl group \tilde{E}_6
      Int. Math. Forum, Vol. 5, 2010, no. 5-8, 259-269.

S. K. Datta, S. Mandal
      Some growth properties of entire functions satisfying second order linear differential equation
      Int. Math. Forum, Vol. 5, 2010, no. 5-8, 271-282.

B. D. Pant, S. Chauhan
      Fixed point theorems in Menger probabilistic quasi-metric spaces using weak compatibility
      Int. Math. Forum, Vol. 5, 2010, no. 5-8, 283-290.

J. A. de Wet
      Icosahedral symmetry in the MSSM
      Int. Math. Forum, Vol. 5, 2010, no. 5-8, 291-300.

M. Ramadan, M. M. Al-Shomrani
      Finite groups whose subnormal subgroups are permutable
      Int. Math. Forum, Vol. 5, 2010, no. 5-8, 301-312.

G. Szeto, L. Xue
      Characterizations of Azumaya group rings
      Int. Math. Forum, Vol. 5, 2010, no. 5-8, 313-317.

N. Soltankhah
      Results on total domination and total restrained domination in grid graphs
      Int. Math. Forum, Vol. 5, 2010, no. 5-8, 319-332.

A. Ayad
      A survey on the complexity of solving algebraic systems
      Int. Math. Forum, Vol. 5, 2010, no. 5-8, 333-353.

A. Etemad Dehkordy, M. Malek Mohamad
      Discrete topological fundamental group and inverse limit
      Int. Math. Forum, Vol. 5, 2010, no. 5-8, 355-362.

Yong Chan Kim, Young Sun Kim
      The categories of L-FTOP and L-FINT
      Int. Math. Forum, Vol. 5, 2010, no. 5-8, 363-372.

Yong Chan Kim, Young Sun Kim
      The properties of fuzzy relations
      Int. Math. Forum, Vol. 5, 2010, no. 5-8, 373-381.

M. Gashi
      A construction of a symmetric design with parameters (195,97,48) with help of Frobenius group of order 4656
      Int. Math. Forum, Vol. 5, 2010, no. 5-8, 383-388.

K. El-Hussein
      Note on the solvability of the Lewy operator
      Int. Math. Forum, Vol. 5, 2010, no. 5-8, 389-393.

O. Alkam
      von Neumann factorial
      Int. Math. Forum, Vol. 5, 2010, no. 5-8, 395-400.

C. Boonpok
      Normal biclosure spaces
      Int. Math. Forum, Vol. 5, 2010, no. 5-8, 401-407.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |